# SDR USAA2013012800031

- Difficulty date: January 19, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 25257
- Aircraft time: 91,077 hours, 16,417 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T588130
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - DELAMINATION ON FLOOR PANEL BETWEEN BS 852 TO BS 933 & BETWEEN RBL 33 TO RBL 54.  REPLACED FLOOR PANEL BETWEEN BS 852 TO BS 933 & BETWEEN RBL 33 TO RBL 54 IAW B767 SRM 51-10-02-0G & 53-00-50-01-1.
